# SDR RRXA11364

- Difficulty date: June 21, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND L/H WING CENTER L/E STA XFS 310 RIB CRACKED AFT UPPER END.  *** CORRECTIVE ACTION ***  REPAIRED RIB IAW DC8 SRM 57-2-0 FIG 2
